# SDR AALA202101159003

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY AFT DOOR RIGHT ON NOSE LANDING GEAR.  REPLACED AFT HINGE FITTING (AALA202101159003) AND FORWARD HINGE FITTING (AALA202101159016), IAW CMM 52-82-32-400-802-C01 AND CMM 52-82-32-400-805-B01.
